# SDR SWAA2022031846571

- Difficulty date: August 30, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 21,453 hours, 9,355 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TRAILING EDGE BULB SEAL RETAINER BRACKET CRACKED AT WING STA ORSS 280. / REMOVED AND REPLACED LT WING FIXED T/E BULB SEAL RETAINER SUPPORT BRACKET AT STA ORSS 280 PER SRM 51-40-05-0G-0; 51-40-02-0G-0; 51-40-01-0G-0; AND DWG 115A6200 REV A.
